# SDR DALA14032640963

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 16 RT AT BS 1437 AFT ACCESSORY COMPARTMENT.  (A/A) (SM) (CARD 35 ZONE 61).  LONGERON CRACKED WAS REMOVED IAW SRM 51-30-2 AND 51-30-5.  LONGERON WAS DRILLED AND TRIMED IAW SRM 51-10-4.  LONGERON NEW WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 141,21.  NEW SECTION LONGERON WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
